MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORK LIMITED TRUEPATH; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORK LIMITED TRUEPATH; WIRE, GUIDE, CATHETER
Model Number 39539
Medical Device Problem Codes Failure to Advance (2524); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shaft could not be seen on x-ray vascular access was obtained utilizing cross over approach.The chronic totally occluded (cto) target lesion was located in the moderately tortuous and mildly calcified superficial femoral artery (sfa).A truepath was selected for use.During procedure, the device was used in combination with support by cross over approach at the cto lesion in sfa of about 15cm and the radiopaque marker area was partially penetrated/went through.However, the shaft could not be seen because of the viewing angle of x-ray; made it difficult to see.The device was then removed and the procedure was completed with another truepath.No patient complications were reported and the patient's status was good.

Brand Name
TRUEPATH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road,
cork
EI 
MDR Report Key7836890
Report Number2134265-2018-60648
Device Sequence Number16423204
Product Code PDU
UDI-Device Identifier08714729820284
UDI-Public08714729820284
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2019
Device Model Number39539
Device Catalogue Number39539
Device Lot Number0021586516
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1